# SDR WX0A2024021931963

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N196NV
- Make and model: Airbus A320-214
- Aircraft serial: 6965
- Aircraft time: 16,423 hours, 5,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 892110
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED EPSU BATTERY CAP TEST EMER R 12WL FAILED / REMOVED AND REPLACED EMER R 12WL BATTERY WITH INSPECTED BATTERY IAW AMM 33-51-38-000-002-A, 33-51-38-400-002-A. OPS CHECK GOOD."
